EFA
1,188 members196 posts

Anaphylaxis to local anaesthetic

I have had two anaphylaxis reactions to local anaesthetic. Once to an injection & once to patch test. Very swift, very severe, no skin reaction to patch test. Bit scary, in truth.

Two questions:

Would an epipen be advisable?

I was advised that the effect is cumulative - and may have effect on my immune system. I have since developed post nasal drip / cough reflex which nothing seems to be able to prevent. Not sure if it is connected, but that seems to be the general thought. Would anyone have any opinions on this?

1 Reply
oldestnewest

When I had my cataract operation I was given too much anaesthetic in my eye, therefore I had a reaction, after two hours I had uncontrollable shaking of my body for an hour, no one at home could not understand it. After few years in a discussion with medical people I found out the shaking I had was because of too much local anaesthetic .

Have a look at this link:

bsaci.org/guidelines/anaphy...

Reply

You may also like...